Correction to “Cohomology of line bundles on G/B
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, p. 421
@article{ASENS_1975_4_8_3_421_0,
     author = {Bai, Lakshmi and Musili, C. and Seshadri, Conjeerveram Srirangachari},
     title = {Correction to ``Cohomology of line bundles on $G/B$''},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {3},
     year = {1975},
     pages = {421-421},
     doi = {10.24033/asens.1296},
     zbl = {0338.14018},
     mrnumber = {52 \#8138},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1975_4_8_3_421_0}
}
Bai, Lakshmi; Musili, C.; Seshadri, C. S. Correction to “Cohomology of line bundles on $G/B$”. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, p. 421. doi : 10.24033/asens.1296. http://www.numdam.org/item/ASENS_1975_4_8_3_421_0/